RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 224–232 (Mi tmf3890)  

This article is cited in 2 scientific papers (total in 2 papers)

Determination of closed expressions for the perturbation theory corrections to the wave functions of bound states by means of a Sturm function expansion

A. I. Sherstyuk


Abstract: By summation of expansions with respect to a complete system of eigenfunctions of a Sturm–Liouville type operatorwith only a discrete spectrum, closed expressions are obtained for the first- and second-order perturbation corrections to the wave function of an arbitrary bound state of an electron in a Coulomb field in the presence of a centrally symmetric perturbing potential.

Full text: PDF file (1131 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1097–1104

Bibliographic databases:

Received: 19.11.1973

Citation: A. I. Sherstyuk, “Determination of closed expressions for the perturbation theory corrections to the wave functions of bound states by means of a Sturm function expansion”, TMF, 21:2 (1974), 224–232; Theoret. and Math. Phys., 21:2 (1974), 1097–1104

Citation in format AMSBIB
\Bibitem{She74}
\by A.~I.~Sherstyuk
\paper Determination of closed expressions for the perturbation theory corrections to the wave functions of bound states by means of a~Sturm function expansion
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 224--232
\mathnet{http://mi.mathnet.ru/tmf3890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475404}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1097--1104
\crossref{https://doi.org/10.1007/BF01035557}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3890
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sherstyuk, “Sturm expansions in many-fermion problems”, Theoret. and Math. Phys., 56:2 (1983), 813–823  mathnet  crossref  mathscinet  isi
    2. N. E. Firsova, A. I. Sherstyuk, “Some properties of generalized spectral problems associated with the Schrödinger equation”, Theoret. and Math. Phys., 81:1 (1989), 1053–1060  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:269
    Full text:87
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020